# SDR LR7A08011

- Difficulty date: January 5, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 35,493 hours, 28,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fs 577
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK, PER JOB CARD HB5301 - DURING REMOVAL OF THE OUTBD CAP FOR REPLACEMENT FOUND EXFOLIATION CORROSION OF ATTACHMENT TEE BRACKET AT FS577, WL201, LBL66.  REPAIR ACCOMPLISHED BY REPLACING TEE BRACKET IAW SMP583 CHAPTER 51-60 AND 51-70.
